# SDR 96ZZZM441

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 850-870
- Part time: 46,863 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOOR PANEL SUPPORT CORRODED STATION 850-870 RBL 64.  REPLACEMENT OF SUPPORT ANGLE AT STATION 850 TO 870 RBL 64 AS PER SRM 51-10-1 PAR 4.  INSTALLATION AS PER SRM 51-30-2.
